# SDR AALA20150727010

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461205
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PARTITION RT & LT WALL MOUNTED FLOOR PROXIMITY EMERGENCY LIGHTS ARE BROKEN.  R & R AFT GALLEY PARTITION RT WALL MOUNTED FLOOR PROXIMITY EMERGENCY LIGHT.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01.  SYS CHECKED NORMAL.
